# SDR 00FDEA00313

- Difficulty date: May 1, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6516279147
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF EXPANSION JOINT FOUND AFT REMOVAL OF SEAT TRACK BS 758, LBL 25, WL 208.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-30-02.
